On the average number of regularities in a word

Manolis Christodoulakis, Michalis Christou, Maxime Crochemore, Costas S. Iliopoulos. On the average number of regularities in a word. Theoretical Computer Science, 525:3-9, 2014. [doi]

@article{ChristodoulakisCCI14,
  title = {On the average number of regularities in a word},
  author = {Manolis Christodoulakis and Michalis Christou and Maxime Crochemore and Costas S. Iliopoulos},
  year = {2014},
  doi = {10.1016/j.tcs.2013.10.007},
  url = {http://dx.doi.org/10.1016/j.tcs.2013.10.007},
  researchr = {https://researchr.org/publication/ChristodoulakisCCI14},
  cites = {0},
  citedby = {0},
  journal = {Theoretical Computer Science},
  volume = {525},
  pages = {3-9},
}